Деякі узагальнення методу нелокальних перетворень

V. A. Tychynin

Анотація


Запропоновано деякі узагальнення методу нелокальних перетворень. Розглянуто зв'язок даних рівнянь за допомогою продовжених нелокальних перетворень, знаходження розв'язку, що примикае до розв'язків вихідного рівняння. Уведено поняття нелокального перетворення з додатковими змінними, розроблене й застосоване для знаходження симетрій диференціальних рівнянь. Проаналізовано й у ряді випадків розв'язано задачу обернення нелокального перетворення з додатковими змінними. Розроблено підхід для побудови алгоритмів і формул розмноження розв'язків. Отримані формули застосовні для побудови точних розв'язків деяких нелінійних рівнянь.

Ключові слова


nonlocal transformations; Lie classical symmetry; nonlocal symmetries; additional variables; formulae for generation of solutions; nonlinear superposition principle; Backlund transformations

Повний текст:

PDF (English)

Посилання


Ovsiannikov, L. V. Group Analysis of Dierential Equations / L. V. Ovsiannikov. N. Y.: Academic Press, 1982. 400 p.

Olver, P. J. Applications of Lie Groups to Dierential Equations / P. J. Olver. N. Y.: Springer-Verlag, 1993. 639 p.

Bluman, G. W. Symmetries and Dierential Equations / G. W. Bluman, S. Kumei N. Y.: Springer-Verlag, 1989. 354 p.

Bluman, G. W. The general similarity solution of the heat equation / G. W. Bluman, J. J. Cole // Math. Mech., 1969, No 18, p. 1025-1042.

Fushchich, W. I. The conditional symmetry and reduction of the nonlinear heat conduction equation / W. I. Fushchich , N. I. Serov. // Proc. Acad. Sci. Ukraine Ser. A, 1990, No 4, p. 24-27.

Olver, P. J. The construction of special solutions to partial dierential equations / P. J. Olver, P. Rosenau // Phys. Lett. A, 1986, No. 114, p. 107-112.

Rogers, C. Backlund transformations and their applications / C. Rogers, W. F. Shadwick. N. Y.: Academic Press, 1982. 321 p.

Bluman, G. W. New classes of symmetries for partial dierential equations / G. W. Bluman , G. J. Reid, S. Kumei // J. Math. Phys., 1988, No. 29, p. 806-811.

Anderson, I. M. Internal, external and generalized symmetries / I. M. Anderson, N. Kamran, P. J. Olver. // Adv. Math., 1993, No. 100, p. 53-100.

Tychynin, V. A. Non-local symmetry and generating solutions for Harry-Dym type equations / V. A. Tychynin. // J. Phys. A: Math. Gen., 1994, No. 14, Vol. 27, p. 2787-2797.

Tychynin, V. A. Symmetries and Generation of Solutions for Partial Dierential Equations / V. A. Tychynin, O. V. Petrova, O. M. Tertyshnyk // SIGMA, 2007, No. 3, p. 14.

Tychynin, V.A. Nonlocal symmetries and formulae for generation of solutions for a class of diusionconvection equations / V. A. Tychynin , O. V. Petrova // J. Math. Anal. Appl., 2011, No. 382, p. 20-33.

Reyes, E. G. Nonlocal symmetries and the KaupKupershmidt equation / E. G. Reyes // J. Phys. A: Math. Gen., 2005, No. 46, p. 19.

Galas, F. New non-local symmetries with pseudopotentials / F. Galas // J. Phys. A: Math. Gen., 1992, No. 25, p. L981-L986.

Forsyth, A. R. Theory of dierential equations / A. R. Forsyth. N. Y.: Dover Publication, 1959. 478 p.

Ames, W. F. Nonlinear partial dierential equations in engineering. Vol. 1 / W. F. Ames. N. Y.: Academic press, 1965. 511 p.

Wahlquist, H.D. Backlund transformation for solution of the Korteweg-de Vries equation / H. D. Wahlquist, F. B. Estabrook // Phys. Rev. Lett., 1973, Vol. 31, No. 23, p. 1386-1389.

Wahlquist, H .D. Prolongation structures of nonlinear evolution equations / H. D. Wahlquist, F. B. Estabrook // J. Math. Phys., 1975, Vol. 16, No. 1, p. 1-7.

Estabrook, F.B. Moving frames and prolongation algebras / F. B. Estabrook // J. Math. Phys., 1982, Vol. 23, No. 11, p. 2071- 2076.

Pirani, F. Jet bundle formulation of Backlund transformations to nonlinear evolution equations / F. Pirani , D. Robinson, W. F. Shadwick. - Dordrecht: D. Reidel Publ. Co, 1979. 132 p.

Hermann, R. The pseudopotentials of Estabrook and Wahlquist, the geometry of solutions and the theory of connections/ R. Hermann // Phys. Rev. Lett., 1976, No. 36, p. 835-836.

Ablowitz, M. J. Solitons and the Inverse Scattering Transform / M. J. Ablowitz, H. Segur. Philadelphia: SIAM, 1981. 478 p.

Fuschych, W. I. Preprint No 82.33, of Institut of Mathematics / W. I. Fuschych, V. A. Tychynin. Kiev: IM NASU, 1982, 52 p.

Fuschych, W. I. Exact solutions and superposition principle for nonlinear wave equation / W. I. Fuschych, V. A. Tychynin // Proc. Acad. of Sci. Ukraine, 1990, No. 5, p. 32-36.

Tychynin, V. A. Non-local symmetries and solutions for some classes of nonlinear equations of mathematical physics. Thesis. IM NASU / V. A. Tychynin. 1994.

Tychynin, V. A. One geometrical model for non-local transformations / V. A. Tychynin // J. Nonlinear Math. Phys., 1997, No. 2, p. 483-487.

Ivanova, N. M. Conservation laws and hierarchies of potential symmetries for certain diusion equations / N. M. Ivanova, R. O. Popovych, C. Sophocleous, O. O. Vaneeva // Physica A, 2008, No. 388, p. 343-356.

Clarkson, P.A. Hodograph transformations of linearizable partial differential equations / P. A. Clarkson, A. S. Fokas, M. J. Ablowitz // SIAM J. Appl. Math., 1989, No. 49, p. 1188-1209.

Euler, N. Multipotentialisations and iterating-solution formulae: the Krichever-Novikov equation/ N. Euler, M. Euler // J. Nonlinear Math. Phys., 2009, No. 16, suppl. 1, p. 93-106.

Akhatov, I. Sh. Nonlocal symmetries: heuristic approach / I. Sh. Akhatov, R. K. Gazizov , N. H. Ibragimov // Itogi Nauki I Tekhniki. Sovremennie problemy matematiki: Noveishye dostizhenia, 1989, No. 34, p. 384.

King, J. R. Some non-local transformations between nonlinear diusion equations / J. R. King // J. Phys. A: Math. Gen., 1990, No 23, p. 5441-5464.

Bluman, G. W. The use of factors to discover potential systems or linearizations/ G. W. Bluman, P. DoranWu // Acta Appl. Math, 1995, No. 41, p. 21-43.

Bluman, G. W., Nonlocal Extensions of Similarity Methods / G. W. Bluman // J. of Nonlinear Math. Phys., 2008, Vol. 15, Supplement 1, p. 1-24.

Bluman, G. W. Nonlocally related systems, linearization and nonlocal symmetries for the nonlinear wave equation/ G. W. Bluman, A. F. Cheviakov // J. Math. Anal. Appl., 2007, No 333, p. 93-111.

Bluman, G. W. Framework for nonlocally related partial dierential equation systems and nonlocal symmetries: Extension, simplication, and examples / G. W. Bluman, A. F. Cheviakov, N. M. Ivanova // J. of Math. Phys., 2006, No 47, 113505, p. 123.

Tychynin, V.A. On construction of new exact solutions for nonlinear equations via known partial one / V. A. Tychynin // Symmetry and solutions of equations of mathematical physics. K.: IM NASU, 1989. p. 86-89.

Abramowitz, M. Handbook of Mathematical Functions / M. Abramowitz, I. Stegun. N. Y.: 1972. 389 p.

Fushchych, W. I. On non-local symmetry of nonlinear heat equation /

W. I. Fushchych, M. I. Serov, V. A. Tychynin, T. K. Amerov // Proc. Acad. Sci. Ukraine, 1992, No 11, p. 27-33.




DOI: http://dx.doi.org/10.15421/141505

Посилання

  • Поки немає зовнішніх посилань.



Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:

            


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua

www.kdr.dp.ua

www.dnu.dp.ua


Free counters! Яндекс.Метрика

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.


Open Science in Ukraine - website development